# SDR SIMA20120608007

- Difficulty date: June 8, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N832AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145627
- Aircraft time: 24,498 hours, 20,190 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE EMERGECNY FLOOR PROXIMITY STRIP LIGHTS ON FLOOR PANEL 241DF HAS A BROKEN CONNECTOR.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CONNECTOR ON THE EMERGENCY FLOOR PROXIMITY STRIP LIGHTS 241DF IAW EMB 140 WM 20-21-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
